# SDR USAA2011060300013

- Difficulty date: May 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SHEAR PLATE BETWEEN FR 69 TO FR 70, BL -Y1292.  REPLACED SHEAR PLATE BETWEEN FR 69 TO FR 70, BL -Y1292 IAW AIRBUS DRAWING D53474180 AND TR 320-2528-10-0011A.
